Solution of the Dirichlet problem for elliptic systems with
Doklady Akademii Nauk, Tome 336 (1994) no. 6, pp. 737-740
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_336_6_a3,
author = {G. A. Mikhailov and A. F. Cheshkova},
title = {Solution of the {Dirichlet} problem for elliptic systems with},
journal = {Doklady Akademii Nauk},
pages = {737--740},
year = {1994},
volume = {336},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_336_6_a3/}
}
G. A. Mikhailov; A. F. Cheshkova. Solution of the Dirichlet problem for elliptic systems with. Doklady Akademii Nauk, Tome 336 (1994) no. 6, pp. 737-740. http://geodesic.mathdoc.fr/item/DAN_1994_336_6_a3/